# SDR DALA2016052104129

- Difficulty date: May 20, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 42,898 hours, 28,920 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON COUNTERSINK AREA AT FUEL ACCESS PLATE NR 620DT, RT WING.  REPLACED IAW SRM 57-00-09.
